# SDR UPS00433935

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 1160 - 1180 RT SIDE.  FORGING  REMOVED IAW SRM 53-30-02, CORROSION REMOVED IAW SRM 51-10 -01 & 56-20-01, REWORK OF HOLES O/SIZED AND NDT INSPECTED IAW QUERY NOTE 64/2000, FORGING REFITTED IAW SRM 51-30-02.
